MathSciNet Relay Station
MathSciNet bibliographic data
MR476524 (57 #16084) 04A25
Burgess, John P. Equivalences generated by families of Borel sets. Proc. Amer. Math. Soc. 69 (1978), no. 2, 323–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement